Thunderstorm Wind, Piscataquis
- When
- August 1, 9:54 PM EST
- Where
- Piscataquis County, 8 mi S of Kokadjo
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 45.550, -69.450
Trees and powerlines were blown down.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CAR wrote it up.
Trees and powerlines were blown down.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before the first event at Aug 1, 8:28 PM EST, 1 hour 26 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 928 PM EDT TUE AUG 1 2006 .SYNOPSIS...A WARM FRONT WILL CROSS THE AREA LATER THIS EVENING. THIS FRONT WILL BE ACCOMPANIED BY WARMING TEMPERATURES...HIGHER HUMIDITY AND A CHANCE OF SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL THEN MOVE SOUTHEAST ACROSS THE REGION ON WEDNESDAY BEFORE STALLING JUST OFF THE MAINE COAST WEDNESDAY NIGHT. WARM AND HUMID CONDITIONS CAN BE EXPECTED ON WEDNESDAY BEFORE THIS FRONT MOVES THROUGH...ALONG WITH A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS. A WAVE OF LOW PRESSURE TRACKING EAST ALONG THIS FRONT MAY KEEP CONDITIONS UNSETTLED ON THURSDAY...ESPECIALLY OVER DOWNEAST MAINE. HIGH PRESSURE WILL BEGIN TO BUILD INTO THE REGION LATER THURSDAY BRINGING COOLER AND LESS HUMID CONDITIONS BACK TO THE AREA LATER IN THE WEEK. && .SHORT TERM /REST OF TONIGHT/... HAVE UPDATED THE ZONES TO REFLECT THE SEVERE THUNDERSTORM WATCH FOR ALL BUT DOWNEAST UNTIL 2 AM EDT. HAVE ADJUSTED WORDING IN THE DOWNEAST ZONES. NO OTHER CHANGES AT THIS TIME. && .MARINE... NO CHANGES TO MARINE FORECAST ON UPDATE. && .PREVIOUS DISCUSSION... SYNOPSIS...A WARM FRONT WILL CROSS THE AREA LATER THIS EVENING. THIS FRONT WILL BE ACCOMPANIED BY WARMING TEMPERATURES...HIGHER HUMIDITY AND A CHANCE OF SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL THEN MOVE SOUTHEAST ACROSS THE REGION ON WEDNESDAY BEFORE STALLING JUST OFF THE MAINE COAST WEDNESDAY NIGHT. WARM AND HUMID CONDITIONS CAN BE EXPECTED ON WEDNESDAY BEFORE THIS FRONT MOVES THROUGH...ALONG WITH A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS. A WAVE OF LOW PRESSURE TRACKING EAST ALONG THIS FRONT MAY KEEP CONDITIONS UNSETTLED ON THURSDAY...ESPECIALLY OVER DOWNEAST MAINE. HIGH PRESSURE WILL BEGIN TO BUILD INTO THE REGION LATER THURSDAY BRINGING COOLER AND LESS HUMID CONDITIONS BACK TO THE AREA LATER IN THE WEEK. SHORT TERM /TONIGHT AND WEDNESDAY/... MAIN CONCERN TONIGHT INTO WEDNESDAY CONTINUES TO BE SEVERE WX THREAT. AS WARM FRONT LIFTS NORTH THIS EVENING THE POSSIBILITY OF A THUNDERSTORM CLUSTER DEVELOPING OVER QUEBEC AND MOVING SOUTHEAST OVER THE AREA EXISTS. AS OF 1830 UTC A COUPLE OF CLUSTERS WERE MOVING WEST OF OUR AREA WHILE NEW THUNDERSTORMS CLUSTERS OVER QUEBEC FURTHER EAST HAD NOT YET DEVELOPED. GIVEN THIS UNCERTAINTY WILL BEEF UP WORDING SOME TONIGHT TO MENTION LOCALLY HEAVY RAIN WITH IN ANY THUNDERSTORMS. WIND DAMAGE WOULD BE THE PRIMARY THREAT SHOULD ANY SEVERE STORMS DEVELOP...HOWEVER WITH NO STORMS FIRING UPSTREAM YET...WILL NOT MENTION WIND DAMAGE YET...BUT THIS WILL NEED TO BE MONITORED. THE AREA WILL ONLY BRIEFLY MAKE IT INTO THE WARM SECTOR BEFORE A COLD FRONT CROSSES THE AREA WEDNESDAY MORNING. WRF & GFS ARE SIMILAR THROUGH MIDDAY WEDNESDAY BUT DIVERGE AFTER THAT. THE WRF KEEPS PUSHING THE COLD FRONT SOUTH WHILE THE GFS STALLS IT OVER SOUTHERN AREAS. HAVE LEANED TOWARD THE GFS SOLUTION BUT CUT BACK SOME ON ITS POPS/QPF. LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... THE GFS WAS USED INTO FRIDAY MORNING & THEN WENT HEAVILY W/THE HPC GRIDS THIS FCST PACKAGE. FRONTAL BOUNDARY SLIDING S THROUGH THE STATE ON THURSDAY WILL MAKE SLOW PROGRESS TO THE COAST. THE GFS HAS BACKED AWAY FROM ITS PREV RUNS OF SIGNIFICANT SFC LOW ON THE FRONT & KEEPING MORE QPF ACROSS INTERIOR DOWNEAST. HUNG ONTO CHC POPS EARLY ON THURSDAY & THEN DRIED THINGS OUT BY MID AFTERNOON AS THE FRONT GETS INTO THE WATERS. DRYING TREND INTO SUNDAY & THEN ANOTHER FRONT ACPHS THE CWA LATE SUNDAY NIGHT INTO MONDAY W/SHOWERS AND THUNDERSTORMS. FRONT IS FCST TO CLEAR THE REGION BY MONDAY NIGHT W/MUCH COOLER TEMPERATURES ON TAP FOR NEXT TUESDAY. WE ARE TALLLING UPPER 60S TO LOWER 70S N & MID/UPPER 70S ACROSS DOWNEAST. AVIATION... VFR CONDITIONS TO DROP INTO MVFR CATEGORY BY LATE EVENING (03- 05Z) W/APCH OF WM FRONT LIFTING N. CONDITIONS TO DETERIORATE FROM SW TO NE W/CIGS GOING TO 2K FT & VSBYS 3-5SM. CONDITIONS COULD BRIEFLY GO IFR W/HVY RAFL & TSRAS. MARINE... NO HEADLINES THIS GO AROUND IN THE SHORT TERM. SWELL TO CONTINUE W/HEIGHTS APCHG 5 FT FOR A BRIEF PERIOD EARLY WED & THEN HEIGHTS FALL BACK SOME AS WINDS GO MORE WNW W/PASSING OF THE CD FRONT. WINDS 10 TO 15 FALLING BACK TO AROUND 10 KTS BY WEDNESDAY NIGHT. KEPT MENTION OF FOG IN THERE THROUGH TONIGHT. MARINE OBS SHOWING VSBYS RUNNING < 2 NM. LONG TERM: USED THE GFS WINDS FROM THU INTO THE WEEKEND. WINDS COME BACK UP LATE THU NIGHT INTO EARLY FRI W/SURGE OF NELY WINDS (15-20 KTS). ADJUSTED SEAS ACCORDINGLY DURING THE TIMEFRAME & THEN BROUGHT THEM BACK DOWN AS WINDS COME DOWN W/SFC HIGH MOVING IN FROM THE W LATER FRI INTO SAT. CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. UPDATE...FITZSIMMONS SHORT TERM/MARINE...LULOFS LONG TERM/MARINE...HEWITT AVIATION...LULOFS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 548 AM EDT TUE AUG 1 2006 ANZ050-MEZ001>006-010-011-015>017-029>032-021000- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 548 AM EDT TUE AUG 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE. .DAY ONE...TODAY AND TONIGHT AN APPROACHING WARM FRONT WILL BRING WARMER TEMPERATURES AND INCREASING HUMIDITY TO THE REGION TODAY...ALONG WITH THE CHANCE OF SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS COULD BECOME STRONG TO SEVERE AND THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED ALL OF NORTHERN AND DOWNEAST MAINE IN A SLIGHT RISK AREA FOR SEVERE WEATHER INTO TONIGHT. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY WARM AND CONTINUED HUMID CONDITIONS WILL PERSIST ON WEDNESDAY IN ADVANCE OF A COLD FRONT WHICH WILL MOVE SOUTHEAST ACROSS THE REGION. THE HIGHEST TEMPERATURES CAN BE EXPECTED OVER INTERIOR DOWNEAST MAINE WHERE HIGHS IN THE LOWER TO MID 90S ARE POSSIBLE. THE COLD FRONT WILL BRING A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS...ESPECIALLY TO AREAS IN ADVANCE OF THIS FRONT INCLUDING CENTRAL AND DOWNEAST MAINE. ONCE AGAIN...SOME STORMS COULD BECOME STRONG TO POSSIBLY SEVERE. SHOWERS AND THUNDERSTORMS MAY CONTINUE WEDNESDAY NIGHT INTO THURSDAY OVER CENTRAL AND DOWNEAST MAINE AS A WAVE OF LOW PRESSURE APPROACHES FROM THE GREAT LAKES. HIGH PRESSURE WITH COOLER AND LESS HUMID CONDITIONS SHOULD BUILD INTO THE REGION LATER THURSDAY AND REMAIN THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND AGAIN ON WEDNESDAY. KHW
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
600 PM EDT TUE AUG 1 2006
MEZ003-004-010-012300-
SOMERSET AND PISCATAQUIS COUNTIES...
600 PM EDT TUE AUG 1 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...SOMERSET AND PISCATAQUIS
COUNTIES...
AT 555 PM EDT...DOPPLER WEATHER RADAR INDICATED A CLUSTER OF
THUNDERSTORMS WITH GUSTY WINDS 14 MILES SOUTHWEST OF BAKER LAKE. THE
CLUSTER OF THUNDERSTORMS WAS MOVING SOUTHEAST AT 35 TO 40 MPH.
LOCATIONS NOW IN THE PATH OF THIS STORM INCLUDE...
ROCKWOOD AND MOOSEHEAD AT 630 PM EDT
LOBSTER LAKE AT 635 PM EDT
KOKADJO AT 645 PM EDT
RIPOGENUS...GREENVILLE AT 650 PM EDT
THIS STORM HAS THE POTENTIAL TO PRODUCE...
GUSTY WINDS...UP TO 40 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4630 6996 4597 7038 4537 6975 4576 6896
FITZSIMMONSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
646 PM EDT TUE AUG 1 2006
MEZ003-004-010-012345-
SOMERSET AND PISCATAQUIS COUNTIES...
646 PM EDT TUE AUG 1 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...SOMERSET AND PISCATAQUIS
COUNTIES...
AT 644 PM EDT...DOPPLER WEATHER RADAR INDICATED A CLUSTER OF
THUNDERSTORMS WITH GUSTY WINDS 5 MILES NORTH OF BILLY-JACK DEPOT.
THE STORM WAS MOVING SOUTHEAST AT 35 TO 40 MPH.
LOCATIONS NOW IN THE PATH OF THIS STORM INCLUDE...
BILLY-JACK DEPOT AT 650 PM EDT
BAKER LAKE AT 655 PM EDT
CAUCOMGOMOC LAKE AT 720 PM EDT
CHESUNCOOK...LOBSTER LAKE...ROCKWOOD AT 735 PM EDT
RIPOGENUS AT 745 PM EDT
THIS STORM HAS THE POTENTIAL TO PRODUCE...
GUSTY WINDS...UP TO 35 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4653 6991 4602 7036 4528 6947 4592 6886
FITZSIMMONSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
740 PM EDT TUE AUG 1 2006
MEZ003-004-020030-
SOMERSET AND PISCATAQUIS COUNTIES...
740 PM EDT TUE AUG 1 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...SOMERSET AND PISCATAQUIS
COUNTIES...
AT 735 PM EDT...DOPPLER WEATHER RADAR INDICATED A CLUSTER OF
THUNDERSTORMS WITH GUSTY WINDS 15 MILES NORTHWEST OF BILLY-JACK
DEPOT. THIS CLUSTER OF THUNDERSTORMS WAS MOVING SOUTHEAST AT 30 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 830 PM EDT INCLUDE...
BILLY-JACK DEPOT... BAKER LAKE... CAUCOMGOMOC LAKE...
CHAMBERLAIN LAKE... CHESUNCOOK...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
GUSTY WINDS...UP TO 45 MILES AN HOUR...
HEAVY RAINFALL...WITH AMOUNTS UP TO THREE-QUARTERS OF AN INCH
CAUSING PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4662 7024 4601 7072 4582 6906 4650 6893
FITZSIMMONSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
825 PM EDT TUE AUG 1 2006
MEZ010-031-020130-
PISCATAQUIS COUNTY...
825 PM EDT TUE AUG 1 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PISCATAQUIS COUNTY...
AT 823 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS 7 MILES NORTHWEST OF GREENVILLE. THE STORM WAS MOVING
EAST AT 35 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 930 PM EDT INCLUDE...
GREENVILLE... BROWNVILLE JUNCTION...
MILO...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
HAIL...UP TO A QUARTER OF AN INCH...
GUSTY WINDS...UP TO 45 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...5 TO 10 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4571 6970 4548 6986 4518 6895 4545 6883
WEITLICHSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
937 PM EDT TUE AUG 1 2006
MEZ004-005-010-011-015-031-020230-
PISCATAQUIS AND PENOBSCOT COUNTIES...
937 PM EDT TUE AUG 1 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PISCATAQUIS AND PENOBSCOT
COUNTIES...
AT 932 PM EDT...DOPPLER WEATHER RADAR INDICATED A BROKEN LINE OF
THUNDERSTORMS WITH GUSTY WINDS...STRETCHING FROM 6 MILES NORTHEAST OF
KOKADJO TO 10 MILES SOUTHWEST OF GUILFORD. THE LINE WAS MOVING EAST
AT 35 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 1030 PM EDT INCLUDE...
MONSON... KOKADJO... GUILFORD...
DEXTER... DOVER-FOXCROFT...
BROWNVILLE JUNCTION... MILO...
EAST CORINTH... KENDUSKEAG...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
HAIL...UP TO A QUARTER OF AN INCH...
GUSTY WINDS...UP TO 45 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...5 TO 10 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4582 6945 4496 6960 4484 6873 4567 6855
WEITLICHSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1050 PM EDT TUE AUG 1 2006
MEZ005-006-011-032-020345-
PENOBSCOT...AROOSTOOK AND WASHINGTON COUNTIES...
1050 PM EDT TUE AUG 1 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT...AROOSTOOK AND
WASHINGTON COUNTIES...
AT 1046 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS 6 MILES NORTHEAST OF MILLINOCKET. THE STORM WAS MOVING
EAST AT 40 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 1145 PM EDT INCLUDE...
MILLINOCKET... EAST MILLINOCKET... MEDWAY...
SHERMAN... WYTOPITLOCK...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
GUSTY WINDS...UP TO 45 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...5 TO 10 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4592 6871 4556 6885 4545 6803 4578 6790
WEITLICHThe Caribou radar (KCBW), 139 km away, was scanning. The volume nearest the first event began at 02:54 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maine in 2006Every state in 2006This day in weather historyWarnings in Maine, August 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5530314.